# SDR DL73E960094

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654688257
- Condition: Cracked
- Location: Fs 1027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION, MAINTENANCE FOUND A 2.5 CRACK UNDER AN EXISTING REPAIR DOUBLER AT APPROXIMATELY FS 1027, BETWEEN S-7L AND S-8L.  THE CRACK PROPAGATED IN THE SKIN FROM THE LOWER FORWARD CORNER OF THE DOUBLER.  IN ACCORDANCE WITH B737-200 SRM 53-30-3 FIG 6, THE PREVIOUS CUTOUT UNDER THE REPAIR DOUBLER AND THE NEW DAMAGE WERE INCORPORATED INTO A SINGLE REPAIR.
